# SDR USAA2013100700015

- Difficulty date: October 4, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 26,611 hours, 11,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L1 DOOR WILL NOT CLOSE.  MX ADJUSTED L1 DOOR UPPER AND LOWER, FWD AND AFT, DOOR LATCH FITTINGS IAW AMM 52-11-11-400-001-A, FIG SHEET 1. OPS CHECK GOOD.
